Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dust allergy, extreme cough, sleeplessness. Taking montair lc, airobat cipla pump, calcium supplements. Vitamin D deficient. Advise?

My Wife who is 26 years old and mother of a 4 years old, suffering with Dust allergy.
2years back we shifted to Gurgaon from Mumbai, she never faced this problem during our 3 years stay in Pune-Mumbai.
But now this problem is frequent, it increases during Apr May months.
Prior to our marriage this problem was very occasional at her hometown in Rajasthan.

Currently she is taking Montair LC tablet daily as suggested by doctor and sometime airobat Cipla pump,
but there is no relief in the night, she feels extreme cough and not able to sleep properly.

Medical History:
She is having Vitamin D deficiency, for which she is taking VitD, Cal supplements prescribed by the doctor.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
stop taking montair LC and take only montair 10 mg on regular basis and levocetrizine only when required (rhinitis). Continue Vit D, Cal supplements.

Get done her lung function test, CBC and AEC to diagnose if she is asthmatic (since allergic and past history). If asthmatic she requires every day controller therapy (inhalational steroids initially or combined long acting beta agonists with steroids).
These will help you. Get back to us for further discussion on management with the investigation reports.

Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor